# SDR SWAA118477

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 23,926 hours, 13,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 702409
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW MM.
